# SDR AALA202503201017

- Difficulty date: March 19, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N300UB
- Make and model: Boeing 737-8
- Aircraft serial: 44506
- Aircraft time: 375 hours, 150 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Shaft
- Condition: Out Of Rig
- Location: Door Handle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AFT L2 DOOR HANDLE NOT OPERATING CORRECTLY. MUST BE TURNED 90 DEGREES TO ENGAGE OPENING MECHANISM. TROUBLESHOT AND FOUND SLEEVE FOR EXTERIOR HANDLE NOT CLOCKED PROPERLY. ENGAGING 90 DEGREES OFF. REMOVED AND REPLACED HANDLE SHAFT ASSEMBLY AND CLOCKED HANDLE SLEEVE TO CORRECT ORIENTATION. PER AMM 52-13-11.
